MathSciNet Relay Station
MathSciNet bibliographic data
MR2965352 47J25 (65H10)
Xu, Xiubin; Ling, Yonghui Semilocal convergence for a family of Chebyshev-Halley like iterations under a mild differentiability condition. J. Appl. Math. Comput. 40 (2012), no. 1-2, 627–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement